# SDR HNAA2011091100278

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 57,604 hours, 63,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: 500076
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FWD FLOOR PATH LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-00.
